# SDR IPXA2572023

- Difficulty date: February 6, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 13,954 hours, 23,080 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 940 S15-16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  MAIN CARGO PIT STA 940, BETWEEN STRINGER 15R AND 16R, FRAME FREE FLANGE IS GOUGED IN 1 EA AREAS.  BLENDED GOUGE AT STA 940.  BETWEEN STR 15R AND 16R, ORIGINAL THICKNESS .163 WITH A LOSS OF .021 WTIH .142 REMAINING IS OUT OF LIMITS IAW SRM 53-00-07-1A1.  ACCOMPLISHED STEP OF EA FOR EXTENDED LIMITS AIW EA 120236 EO B757-5310-46167-A.
